# SDR AT9900112

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND G-2 AND G-4 GALLEY LEFT AND RIGHT INBOARD LOWER CORNER ON SECTION 502, 503 AND 504 DOOR, ANGLE, AND BOTTOM TRASH COMPARTMENT CORRODED.  MECHANICALLY REMOVED CORROSION, FABRICATED NEW DOOR, CORNER ANGLE, TRIM PIECES AND INSTALLED IAW DC9 SRM 51-30-2, 51-10-1, 51-10-2, 51-10-3, 51-10-4, AND NORDSKOG OHM 25-38-338.
